3 doctors weighed in:

Im on tri cylen lo my period came at the end of week 2pills& it is lasting a long time like2 periods in one bc now im on sugar pills and stil bleeding?

3 doctors weighed in
Dr. Layne Hepler
Pharmacology
1 doctor agrees

In brief: Perhaps too low

You may need to change to tri-cyclen as the lo may not be sufficient to control hormonal changes due to natural cycle leading to break through bleeding.

In brief: Perhaps too low

You may need to change to tri-cyclen as the lo may not be sufficient to control hormonal changes due to natural cycle leading to break through bleeding.
Dr. Layne Hepler
Dr. Layne Hepler
Thank
Dr. Brad Douglas
Obstetrics & Gynecology

In brief: See below

This could be due to the type of pill u are using, but could be a pregnancy so check that and you should also get seen by your doctor for this.

In brief: See below

This could be due to the type of pill u are using, but could be a pregnancy so check that and you should also get seen by your doctor for this.
Dr. Brad Douglas
Dr. Brad Douglas
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors